# SDR SWIA200515679

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 29,082 hours, 24,705 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE WINDOW CRACKED.  CAPT'S SIDE WINDOW INSTALLED IAW MM 56-11-00, 56-12-01, PN/OFF NP-139322-5 SN/OFF 01144H8545.
